Limits in generalized algebraic categories - contravariant case
Acta Universitatis Carolinae. Mathematica et Physica, Tome 18 (1977) no. 2, pp. 43-53
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1977_18_2_a5,
author = {Koubek, V. and Pt\'ak, P.},
title = {Limits in generalized algebraic categories - contravariant case},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--53},
year = {1977},
volume = {18},
number = {2},
mrnumber = {0491874},
zbl = {0398.18006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1977_18_2_a5/}
}
TY - JOUR AU - Koubek, V. AU - Pták, P. TI - Limits in generalized algebraic categories - contravariant case JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1977 SP - 43 EP - 53 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1977_18_2_a5/ LA - en ID - AUCMP_1977_18_2_a5 ER -
Koubek, V.; Pták, P. Limits in generalized algebraic categories - contravariant case. Acta Universitatis Carolinae. Mathematica et Physica, Tome 18 (1977) no. 2, pp. 43-53. http://geodesic.mathdoc.fr/item/AUCMP_1977_18_2_a5/